Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 171, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 11, 2011, 12:41 PM EDT for Ottawa County, Sandusky County, Seneca County, Ohio. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 12:41 PM EDT (16:41 UTC)
- Expired
- Jul 11, 2011, 1:40 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ottawa County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:16 PM EDT | TSTM WND DMG | Ballville, OH | 5 LARGE BRANCHES DOWN ALOMG WITH UNUSUAL FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1566 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371
WUUS51 KCLE 111641
SVRCLE
OHC123-143-147-111745-
/O.NEW.KCLE.SV.W.0171.110711T1641Z-110711T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1241 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
SENECA COUNTY IN NORTHWEST OHIO
* UNTIL 145 PM EDT
* AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF GENOA TO
21 MILES SOUTHWEST OF GIBSONBURG...AND MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...
TIFFIN...
FREMONT...
PORT CLINTON...
CLYDE...
GENOA...
WOODVILLE...
GIBSONBURG...
NEW RIEGEL...
OAK HARBOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
4160 8283 4165 8287 4165 8284 4168 8286
4166 8282 4173 8282 4169 8277 4160 8283
4154 8279 4154 8271 4150 8271 4147 8297
4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1642Z 271DEG 62KT 4172 8339 4124 8362
$$
LAPLANTE3 follow-up statements
554
WWUS51 KCLE 111654
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 PM EDT MON JUL 11 2011
OHC123-143-147-111745-
/O.CON.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
1254 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SANDUSKY...OTTAWA AND SENECA COUNTIES...
AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF CLAY
CENTER TO 6 MILES NORTHWEST OF FOSTORIA...MOVING EAST AT 50 MPH.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING STRAIGHT
LINE WINDS. SEEK SHELTER IMMEDIATELY IF YOUR ARE IN THE PATH OF
THIS LINE OF STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...STONY
PRAIRIE...OAK HARBOR...BURGOON...BETTSVILLE...TIFFIN...GREEN
SPRINGS...FREMONT...REPUBLIC...BLOOMVILLE AND PUT-IN-BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
4160 8283 4165 8287 4165 8284 4168 8286
4166 8282 4173 8282 4169 8277 4160 8283
4154 8279 4154 8271 4150 8271 4147 8297
4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1653Z 271DEG 62KT 4166 8321 4122 8340
$$
KUBINA500
WWUS51 KCLE 111718
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT MON JUL 11 2011
OHC123-143-147-111745-
/O.CON.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
118 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SANDUSKY...OTTAWA AND SENECA COUNTIES...
AT 116 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PORT
CLINTON TO BLOOMVILLE...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BELLEVUE...
ATTICA AND MARBLEHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
&&
LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
4160 8283 4165 8287 4165 8284 4168 8286
4166 8282 4173 8282 4169 8277 4160 8283
4154 8279 4154 8271 4150 8271 4147 8297
4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1718Z 301DEG 44KT 4151 8284 4107 8303
$$
KUBINA316
WWUS51 KCLE 111740
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
140 PM EDT MON JUL 11 2011
OHC123-143-147-111750-
/O.CAN.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
140 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SANDUSKY...OTTAWA AND SENECA
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.
LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
4160 8283 4165 8287 4165 8284 4168 8286
4166 8282 4173 8282 4169 8277 4160 8283
4154 8279 4154 8271 4150 8271 4147 8297
4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1740Z 301DEG 44KT 4137 8253 4093 8273
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:27 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 11, 11:27 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1127 AM EDT MON JUL 11 2011 .SYNOPSIS... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL DROP SOUTH ACROSS THE AREA ON TUESDAY. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE EASTERN GREAT LAKES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE AFTERNOON. NOT SURE WE NEED IT ALL THE WAY TO EXTREME NORTHEAST OHIO BUT WE WANTED TO BE CAUTIOUS UNTIL WE ARE SURE WHAT THE LAKE MICHIGAN DERECHO IS GOING TO DO. THERE IS A CHANCE THAT THE SMALL CLUSTER OF STORMS ENTERING NORTHWEST OHIO COULD ALSO TURN INTO A THUNDERSTORM COMPLEX AND MOVE SOUTHEAST TOWARD BOWLING GREEN AND MANSFIELD EARLY THIS AFTERNOON. ALSO NOT SURE WHAT WILL HAPPEN WHEN THE DERECHO CATCHES UP TO THE FIRST CLUSTER OF STORMS. THE CAP WILL BE BROKEN AS THE BOUNDARY LAYER BECOMES MORE UNSTABLE AND MID LEVEL COOLING OCCURS. THE STORMS WILL EVENTUALLY HAVE RAPID PROPAGATION OFF TO THE SOUTHEAST WITH DAMAGING WINDS LIKELY. TEMPERATURES WILL BE DEPENDENT ON THE AMOUNT OF CLOUDS/STORMS ACROSS NOW OHIO. HAVE TRIMMED BACK HIGHS ACROSS NORTHWEST OHIO TO AROUND 90. WILL STICK WITH 90 AND LOWER 90S MOST ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA TONIGHT. WELL THAT IS IF YOU WANT TO CALL IT A COLD FRONT. THICKNESS PATTERN DOES NOT EVEN RELAX AT ALL BEHIND THE FRONT. WEAK UPPER LEVEL RIDGE TRIES TO BUILD EAST INTO THE AREA TUESDAY MORNING BUT THEN FLATTENS OUT. THIS MEANS TEMPERATURES ON TUESDAY WILL STILL BE WARM BUT NOT AS WARM AS TODAY. LOOKING UPPER 80S MOST AREAS AND AROUND 90 IN THE WEST. THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT WITH THE WEAK FRONTAL BOUNDARY AND THEN SHIFT EAST OF THE AREA BY TUESDAY MORNING. HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION AND BECOMES A DOMINANT WEATHER FEATURE THROUGH THURSDAY NIGHT. HOWEVER...A QUICK SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION TAKES PLACE TUESDAY EVENING INTO TUESDAY NIGHT WITH ASSOCIATED MOISTURE. THIS ACTIVITY COULD PRODUCE A FEW SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA. ALL OF THE ACTIVITY WILL BE SOUTH OF THE REGION BY WEDNESDAY WITH FAIR WEATHER RESUMING INTO THURSDAY NIGHT. COOLER TEMPERATURES ARRIVE ON WEDNESDAY AS HIGH PRESSURE BUILDS CLOSER TO THE REGION FROM THE NORTHWEST. THIS SHOULD BRING IN A BIT MORE COOL AIR ADVECTION TO THE AREA. STILL LOOKING AT HIGHS IN THE MIDDLE 80S IN THE WEST AND AROUND 80 EAST AND UPPER 70S ALONG THE LAKE SHORE. A BIT OF A WARMUP TAKES PLACE BY ABOUT 2 OR 3 DEGREES BY THURSDAY AS SUBSIDENCE OCCURS UNDER HIGH PRESSURE OVER THE AREA. && .LONG TERM /FRIDAY THROUGH SUNDAY/... THE LONG TERM IS NOT REAL CLEAR. THERE WILL BE A LOW THREAT OF SHOWERS AND THUNDERSTORMS FOR THE PERIOD BUT DETAILS ARE UNCERTAIN. HIGH PRESSURE WILL BE TO THE NORTH WITH AN INVERTED TROF ACROSS THE EASTERN OHIO AND NORTHWEST PA FRIDAY BUT WEAKENING BY SUNDAY ACCORDING TO THE GFS...THE 00Z ECMWF IS MORE PESSIMISTIC. AT THIS TIME DID NOT MAKE MAJOR CHANGES SINCE CONFIDENCE IS NOT REAL HIGH. USED A BLEND OF HPC AND 00Z MOS GUIDANCE FOR THE TEMPERATURES. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... THE QUESTION FOR TODAY IS THE TIMING OF WHEN THE THUNDERSTORMS WILL DEVELOP. STARTING TO GET SOME DEVELOPMENT OVER NORTHERN INDIANA. THE CAUSE OF THE THUNDER WILL BE A PREFRONTAL TROF AND THEN THE COLD FRONT. STILL THINKING THAT THE CURRENT THUNDERSTORM ACTIVITY WILL DECREASE AND THEN REFIRE. CONFIDENCE IN THIS IS LOW. NONE THE LESS THE AIRMASS SHOULD HEAT UP QUICKLY...IT MAY TAKE SOME TIME FOR DEBRIS CLOUDINESS TO GET INTO THE AREA. THE OTHER CONCERN IS WILL WE BE CAPPED WITH 700 MB TEMPERATURES EXPECTED TO BE AROUND 12C. THE MAIN THUNDERSTORM ACTIVITY SHOULD BE LATE THIS AFTERNOON AND EVENING. AFTER THE THUNDERSTORMS SOME FOG IS EXPECTED WITH A VERY MOIST ATMOSPHERE. SOME OF THE MODELS ARE FORECASTING STRATUS TO DEVELOP...AT THIS TIME NOT CONFIDENT IN THAT...THIS WILL HAVE TO BE MONITORED. ANY FOG EARLY THIS MORNING WILL BURN OFF...SOME HAZE COULD BE AROUND WITH THE AIRMASS BECOMING INCREASINGLY MORE HUMID. OUTLOOK...MVFR BR TUESDAY MORNING...OTHERWISE MAINLY VFR THROUGH FRIDAY. && .MARINE... A COLD FRONT WILL CROSS LAKE ERIE TONIGHT AND THEN HIGH PRESSURE WILL BE JUST NORTH OF THE LAKE FOR MUCH OF THE REST OF THE WORK WEEK. THE THREAT FOR A SMALL CRAFT ADVISORY WILL BE LOW WITH THE MAIN THREAT TIMES LATE TONIGHT AND TUESDAY MORNING AFTER THE COLD FRONTAL PASSAGE AND AGAIN TUESDAY THROUGH FRIDAY WITH A NORTH AND NORTHEAST FLOW. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS SHOULD BE MAINLY 10 TO 15 KNOTS WITH 2 TO 4 FOOT WAVES AT THE MOST...BUT THIS WILL HAVE TO BE MONITORED. SPECIAL MARINE WARNINGS MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT AS THUNDERSTORMS CROSS THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...LOMBARDY LONG TERM...KIELTYKA AVIATION...KIELTYKA MARINE...KIELTYKA
Hazardous weather outlook, Jul 11, 10:37 AM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1037 AM EDT MON JUL 11 2011 LEZ142>146-162>166-OHZ003-006>014-017>023-027>033-036>038-047-089- 121445- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 1037 AM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WINDS ARE THE MAIN THREAT. TORRENTIAL DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-147>149-167>169-PAZ001>003-121445- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1037 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WIND ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 11, 12:21 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG MCCOMB 41.11N 83.79W
07/11/2011 HANCOCK OH COUNTY OFFICIAL
TREES DOWN AND POWER OUTAGES.
&&
LEELocal storm report, Jul 11, 12:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1224 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM DOWNBURST S FINDLAY 41.04N 83.64W
07/11/2011 HANCOCK OH TRAINED SPOTTER
ESTIMATED 65MPH WIND GUSTS.
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:32 AM EDT | Severe Thunderstorm Warning | CLE | Wood | 43 min |
| Jul 11, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 63 min |
| Jul 11, 12:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 11, 12:17 PM EDT | Areal Flood Advisory | CLE | Wood | 4 hr |
| Jul 11, 12:18 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| Jul 11, 12:44 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 61 min |
| Jul 11, 12:58 PM EDT | Areal Flood Advisory | CLE | Hancock | 4 hr |
| Jul 11, 12:59 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 47 min |
| Jul 11, 1:01 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Richland | 44 min |
| Jul 11, 1:14 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 44 min |
| Jul 11, 1:16 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow, Richland | 59 min |
| Jul 11, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 39 min |
| Jul 11, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 61 min |
| Jul 11, 1:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 60 min |
| Jul 11, 1:51 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jul 11, 2:38 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 67 min |
| Jul 11, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 56 min |
| Jul 11, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage | 65 min |
| Jul 11, 3:17 PM EDT | Special Marine Warning | CLE | 88 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.